MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ST. JUDE MEDICAL, COSTA RICA LTDA TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number A-TFSE-FJ
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During a left-sided atrial tachycardia procedure, the physician was applying radiofrequency with tactiflex.When the procedure was about to finish, cardiac tamponade occurred due to the ablation and the patient had to be treated.Patient is currently stable.Catheter was discarded.
 
Additional Manufacturer Narrative
Additional information: g3, g6, h2, h3, h6, h11.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL, COSTA RICA LTDA (AFD)
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20482207
Report Number3008452825-2024-00564
Device Sequence Number14356319
Product Code OAE
UDI-Device Identifier05415067034618
UDI-Public(01)05415067034618(10)10233769(17)250228
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P220013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberA-TFSE-FJ
Device Catalogue NumberA-TFSE-FJ
Device Lot Number10233769
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexUnknown